# SDR AALA201707109045

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 10,107 hours, 4,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE R2 DOOR IS MISSING A LENS.  REPLACED THE LENS IAW MM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
